# SDR YENA2021102100709

- Difficulty date: October 20, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N228JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 030
- Aircraft time: 41,152 hours, 26,497 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Loose
- Location: Rh Engine Fan
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT # 1937, SJU-SDQ(AIR TURN BACK TO SJU). BLEED 2 INOP (FAIL) RESET TWICE PER QRH ; FOUND MULTIPLE BLEED LINES LOOSE. REAJUSTED CLAMP LINES IAW AMM 36-11-08. PERFORMED ENGINES RUN. OPS CHECK OKAY. SEE LOG PG. 3188041 ITEM 1 AND 2 FOR R/R OF RH ENG FAN AIR VLV/AMS MOTOR CARD. A/C OKAY TO CONT. IN SVC.
